# SDR ZKFR20120530001

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N261PA
- Make and model: Braero HAWKER1000
- Aircraft serial: 259003
- Aircraft time: 8,748 hours, 5,704 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Check Valve
- Part number: K39068
- Part serial: 172
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN SYSTEM LEAKING:  FOUND OXYGEN SYSTEM NON-RETURN VALVE INOP AND ALLOWING OXYGEN TO FLOW BACKWARDS AND LEAKING OUT OF FILLER PORT.  REMOVED AND REPLACED NON-RETUEN VALVE AND LEAK CHECKED GOOD.   THIS NON RETURN VALVE WAS JUST INSTALLED 9 MONTHS AGO FOR THE SAME ISSUE.
